# SDR AALA20060050

- Difficulty date: January 28, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EXTERIOR EMERGENCY LIGHT BY 2L AND 2R DOORS INOPERATIVE.  REPLACED BATTERY PACK IN AFT CARGO FOR EXTERIOR EMERGENCY LIGHT BY 2L AND 2R DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
